Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2018, Volume 472, Pages 179–194 (Mi znsl6648)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximation by hyperbolic splines

E. K. Kulikov, A. A. Makarov

Saint Petersburg State University, Saint Petersburg, Russia

Abstract: The paper considers the minimal hyperbolic splines and their properties. Formulas for constructing quadratic splines and the corresponding biorthogonal (dual) functionals are obtained. Numerical results, demonstrating how approximation quality can be improved by using hyperbolic splines and changing control parameters, are presented.

Key words and phrases: minimal spline, hyperbolic spline, B-spline, biorthogonal system, approximation functional, dual functional, de Boor-Fix functional.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-41-700400_р_а


Full text: PDF file (245 kB)
References: PDF file   HTML file
UDC: 519.6
Received: 31.10.2018

Citation: E. K. Kulikov, A. A. Makarov, “Approximation by hyperbolic splines”, Computational methods and algorithms. Part XXXI, Zap. Nauchn. Sem. POMI, 472, POMI, St. Petersburg, 2018, 179–194

Citation in format AMSBIB
\Bibitem{KulMak18}
\by E.~K.~Kulikov, A.~A.~Makarov
\paper Approximation by hyperbolic splines
\inbook Computational methods and algorithms. Part~XXXI
\serial Zap. Nauchn. Sem. POMI
\yr 2018
\vol 472
\pages 179--194
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6648}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6648
  • http://mi.mathnet.ru/eng/znsl/v472/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. K. Kulikov, A. A. Makarov, “O kvadratichnykh minimalnykh splainakh s kratnymi uzlami”, Chislennye metody i voprosy organizatsii vychislenii. XXXII, Zap. nauchn. sem. POMI, 482, POMI, SPb., 2019, 220–230  mathnet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:66
    Full text:24
    References:14

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021